Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go

Content: Volume 6, Issue 1

Open AccessArticle
A Study on the Fundamental Unit of Certain Real Quadratic Number Fields
Turkish Journal of Analysis and Number Theory. 2018, 6(1), 1-8. DOI: 10.12691/tjant-6-1-1
Pub. Date: February 27, 2018Views: 6163Downloads: 4302
Open AccessArticle
Obtaining of Some New Inequalities Using Functıonals for GA-Convex Functions
Turkish Journal of Analysis and Number Theory. 2018, 6(1), 9-15. DOI: 10.12691/tjant-6-1-2
Pub. Date: February 27, 2018Views: 6143Downloads: 4318
Open AccessArticle
Some New Ostrowski Type Inequalities Concerning Differentiable Generalized Relative Semi-(r; m, p, q, h1, h2)-Preinvex Mappings
Turkish Journal of Analysis and Number Theory. 2018, 6(1), 16-29. DOI: 10.12691/tjant-6-1-3
Pub. Date: February 27, 2018Views: 5778Downloads: 3976Citations: 2
Open AccessArticle
A New Graph Invariant
Turkish Journal of Analysis and Number Theory. 2018, 6(1), 30-33. DOI: 10.12691/tjant-6-1-4
Pub. Date: February 27, 2018Views: 6257Downloads: 4630
Open AccessArticle
Rational Inequalities Using Compatibility, Weak Compatibility and Common Properties in Ԍ-Metric Space
Turkish Journal of Analysis and Number Theory. 2018, 6(1), 34-39. DOI: 10.12691/tjant-6-1-5
Pub. Date: February 27, 2018Views: 5758Downloads: 3885